Alert archive / Wisconsin / Wind Chill Advisories in 2009
Wind Chill Advisory 2, NWS Green Bay, WI
NWS Green Bay, WI issued this wind chill advisory at Jan 12, 2009, 4:41 AM CST for 12 counties in Wisconsin. It took effect at Jan 13, 2009, 3:00 AM CST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jan 12, 2009, 4:41 AM CST (10:41 UTC)
- In effect from
- Jan 13, 2009, 3:00 AM CST
- Expired
- Jan 13, 2009, 11:12 AM CST
- In force
- 8 hr
- Issued by
- NWS Green Bay, WI
Counties Forest County, WI, Langlade County, WI, Lincoln County, WI, Marathon County, WI, Menominee County, WI, Oneida County, WI, Portage County, WI, Shawano County, WI, Vilas County, WI, Waupaca County, WI, Waushara County, WI, Wood County, WI
The radar
The Green Bay radar (KGRB), 110 km from the middle of the area, began a volume at 10:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 10.7 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1259 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KGRB 121041 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 441 AM CST MON JAN 12 2009 ...BITTER COLD AIR TO ARRIVE TONIGHT... .BRISK NORTH WINDS WILL USHER ARCTIC AIR INTO THE REGION TONIGHT. THE COMBINATION OF WIND AND FALLING TEMPERATURES WILL CREATE WIND CHILLS OF 25 TO 35 BELOW ZERO IN PARTS OF NORTH CENTRAL AND CENTRAL WISCONSIN LATE TONIGHT INTO TUESDAY MORNING. WIZ005-010-018-030-035-036-045-121845- /O.NEW.KGRB.WC.Y.0002.090113T0600Z-090113T1800Z/ VILAS-ONEIDA-LINCOLN-MARATHON-WOOD-PORTAGE-WAUSHARA- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...TOMAHAWK... WAUSAU...WISCONSIN RAPIDS...STEVENS POINT...WAUTOMA 441 AM CST MON JAN 12 2009 ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM CST TUESDAY. WIND CHILL TEMPERATURES WILL DROP TO 25 TO 35 BELOW ZERO LATE TONIGHT...AND CONTINUE INTO TUESDAY MORNING. WIND CHILLS THIS COLD CAN CAUSE FROSTBITE ON EXPOSED SKIN IN AROUND 20 MINUTES. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES. $$ KIECKBUSCH
8 follow-up statements
000 WWUS43 KGRB 121749 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1149 AM CST MON JAN 12 2009 ...BITTER COLD AIR TO ARRIVE TONIGHT... .BRISK NORTH WINDS WILL USHER ARCTIC AIR INTO THE REGION TONIGHT. THE COMBINATION OF WIND AND FALLING TEMPERATURES WILL CREATE WIND CHILLS OF 25 TO 35 BELOW ZERO IN PARTS OF NORTH CENTRAL AND CENTRAL WISCONSIN LATE TONIGHT INTO TUESDAY MORNING. WIZ005-010-018-030-035-036-045-130200- /O.CON.KGRB.WC.Y.0002.090113T0600Z-090113T1800Z/ VILAS-ONEIDA-LINCOLN-MARATHON-WOOD-PORTAGE-WAUSHARA- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...TOMAHAWK... WAUSAU...WISCONSIN RAPIDS...STEVENS POINT...WAUTOMA 1149 AM CST MON JAN 12 2009 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM CST TUESDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM CST TUESDAY. WIND CHILL TEMPERATURES WILL DROP TO 25 TO 35 BELOW ZERO LATE TONIGHT...AND CONTINUE INTO TUESDAY MORNING. WIND CHILLS THIS COLD CAN CAUSE FROSTBITE ON EXPOSED SKIN IN AROUND 20 MINUTES. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES. $$ MPC
000 WWUS43 KGRB 122117 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 317 PM CST MON JAN 12 2009 ...BITTER COLD AIR TO ARRIVE TONIGHT... .BRISK NORTH WINDS BEHIND AN ARCTIC FRONT WILL USHER BITTERLY COLD AIR INTO THE REGION TONIGHT. THE COMBINATION OF WIND AND FALLING TEMPERATURES WILL CREATE WIND CHILLS OF 25 TO 35 BELOW ZERO IN PARTS OF NORTH CENTRAL AND CENTRAL WISCONSIN LATE TONIGHT INTO TUESDAY MORNING. WIZ011-019-020-031-037-130530- /O.EXA.KGRB.WC.Y.0002.090113T0600Z-090113T1800Z/ FOREST-LANGLADE-MENOMINEE-SHAWANO-WAUPACA- INCLUDING THE CITIES OF...CRANDON...ANTIGO...KESHENA 317 PM CST MON JAN 12 2009 ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM CST TUESDAY. WIND CHILL TEMPERATURES WILL DROP TO 25 TO 35 BELOW ZERO LATE TONIGHT...AND CONTINUE INTO TUESDAY MORNING. WIND CHILLS THIS COLD CAN CAUSE FROSTBITE ON EXPOSED SKIN IN AROUND 20 MINUTES. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES. $$ WIZ005-010-018-030-035-036-045-130530- /O.CON.KGRB.WC.Y.0002.090113T0600Z-090113T1800Z/ VILAS-ONEIDA-LINCOLN-MARATHON-WOOD-PORTAGE-WAUSHARA- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...TOMAHAWK... WAUSAU...WISCONSIN RAPIDS...STEVENS POINT...WAUTOMA 317 PM CST MON JAN 12 2009 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM CST TUESDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM CST TUESDAY. WIND CHILL TEMPERATURES WILL DROP TO 25 TO 35 BELOW ZERO LATE TONIGHT...AND CONTINUE INTO TUESDAY MORNING. WIND CHILLS THIS COLD CAN CAUSE FROSTBITE ON EXPOSED SKIN IN AROUND 20 MINUTES. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES. $$
000 WWUS43 KGRB 130151 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 751 PM CST MON JAN 12 2009 ...SNOW FOLLOWED BY COLD WEATHER EXPECTED TONIGHT... .A STORM SYSTEM TRACKING ACROSS THE REGION WILL BRING SNOW TO THE AREA TONIGHT. BRISK NORTH WINDS BEHIND THE STORM WILL USHER BITTERLY COLD AIR INTO THE REGION TONIGHT. THE COMBINATION OF WIND AND FALLING TEMPERATURES WILL CREATE WIND CHILLS AS LOW AS 30 BELOW ZERO IN PARTS OF NORTH CENTRAL AND CENTRAL WISCONSIN LATE TONIGHT INTO TUESDAY MORNING. WIZ045-131000- /O.NEW.KGRB.WW.Y.0003.090113T0151Z-090113T0600Z/ /O.CON.KGRB.WC.Y.0002.090113T0600Z-090113T1800Z/ WAUSHARA- INCLUDING THE CITY OF...WAUTOMA 751 PM CST MON JAN 12 2009 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. A WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM CST TUESDAY. A TOTAL ACCUMULATION OF 3 TO 5 INCHES OF SNOW IS EXPECTED BY MIDNIGHT. WIND CHILLS WILL DROP TO 30 BELOW ZERO BY LATE TONIGHT...AND CONTINUE INTO TUESDAY MORNING. WIND CHILLS THIS COLD CAN CAUSE FROSTBITE ON EXPOSED SKIN IN AROUND 20 MINUTES. A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT SNOW WILL CAUSE SOME TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. THE LATEST WISCONSIN ROAD CONDITIONS CAN BE OBTAINED BY CALLING 511. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES. $$ WIZ022-038>040-048>050-130800- /O.NEW.KGRB.WW.Y.0003.090113T0151Z-090113T0800Z/ DOOR-OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC- INCLUDING THE CITIES OF...STURGEON BAY...APPLETON...GREEN BAY... ALGOMA...OSHKOSH...CHILTON...TWO RIVERS 751 PM CST MON JAN 12 2009 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 2 AM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT UNTIL 2 AM CST TUESDAY. A TOTAL ACCUMULATION OF 3 TO 4 INCHES OF SNOW IS EXPECTED TONIGHT. A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT SNOW WILL CAUSE SOME TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. THE LATEST WISCONSIN ROAD CONDITIONS CAN BE OBTAINED BY CALLING 511. $$ WIZ005-010-011-018>020-030-031-035>037-131000- /O.CON.KGRB.WC.Y.0002.090113T0600Z-090113T1800Z/ VILAS-ONEIDA-FOREST-LINCOLN-LANGLADE-MENOMINEE-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT 751 PM CST MON JAN 12 2009 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM CST TUESDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM CST TUESDAY. WIND CHILLS WILL DROP TO 30 BELOW ZERO LATE TONIGHT...AND CONTINUE INTO TUESDAY MORNING. WIND CHILLS THIS COLD CAN CAUSE FROSTBITE ON EXPOSED SKIN IN AROUND 20 MINUTES. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES. $$ JS
000 WWUS43 KGRB 130313 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 913 PM CST MON JAN 12 2009 ...SNOW FOLLOWED BY COLD WEATHER EXPECTED TONIGHT... .A STORM SYSTEM TRACKING ACROSS THE REGION WILL BRING SNOW TO THE AREA THIS EVENING. BRISK NORTH WINDS BEHIND THE STORM WILL USHER BITTERLY COLD AIR INTO THE REGION OVERNIGHT. THE COMBINATION OF WIND AND FALLING TEMPERATURES WILL CREATE WIND CHILLS AS LOW AS 30 BELOW ZERO IN PARTS OF NORTH CENTRAL AND CENTRAL WISCONSIN LATE TONIGHT INTO TUESDAY MORNING. WIZ045-131000- /O.EXT.KGRB.WW.Y.0003.000000T0000Z-090113T1200Z/ /O.EXT.KGRB.WC.Y.0002.090113T1200Z-090113T1800Z/ WAUSHARA- INCLUDING THE CITY OF...WAUTOMA 913 PM CST MON JAN 12 2009 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 6 AM CST TUESDAY... ...WIND CHILL ADVISORY NOW IN EFFECT FROM 6 AM TO 12 PM CST TUESDAY... THE WINTER WEATHER ADVISORY IS NOW IN EFFECT UNTIL 6 AM CST TUESDAY. THE WIND CHILL ADVISORY IS NOW IN EFFECT FROM 6 AM TO 12 PM CST TUESDAY. SNOW WILL TAPER TO FLURRIES DURING THE LATE EVENING...AFTER A TOTAL ACCUMULATION OF 3 TO 5 INCHES. BUT INCREASING NORTHWEST WINDS WILL LEAD TO WIDESPREAD BLOWING AND DRIFTING OF THE SNOW. IN ADDITION...WIND CHILLS WILL DROP TO 30 BELOW ZERO BY LATE TONIGHT...AND CONTINUE AT THAT LEVEL TUESDAY MORNING. WIND CHILLS THIS COLD CAN CAUSE FROSTBITE ON EXPOSED SKIN IN AROUND 20 MINUTES. A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT SNOW AND BLOWING AND DRIFTING SNOW WILL MAKE TRAVEL DIFFICULT. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. THE LATEST WISCONSIN ROAD CONDITIONS CAN BE OBTAINED BY CALLING 511. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. BE SURE TO DRESS APPROPRIATELY FOR THE COLD WEATHER WHEN HEADING OUT TO SHOVEL OR USE THE SNOWBLOWER TUESDAY MORNING. $$ WIZ022-038>040-048>050-131000- /O.EXT.KGRB.WW.Y.0003.000000T0000Z-090113T1200Z/ DOOR-OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC- INCLUDING THE CITIES OF...STURGEON BAY...APPLETON...GREEN BAY... ALGOMA...OSHKOSH...CHILTON...TWO RIVERS 913 PM CST MON JAN 12 2009 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 6 AM CST TUESDAY... THE WINTER WEATHER ADVISORY IS NOW IN EFFECT UNTIL 6 AM CST TUESDAY. SNOW WILL TAPER TO FLURRIES AROUND MIDNIGHT...AFTER A TOTAL ACCUMULATION OF 3 OR 4 INCHES. BUT INCREASING NORTHWEST WINDS WILL LEAD TO WIDESPREAD BLOWING AND DRIFTING OF THE SNOW LATER TONIGHT. IN ADDITION...WIND CHILLS WILL DROP TO 15 BELOW TO 20 BELOW ZERO BY TUESDAY MORNING. A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT SNOW AND BLOWING AND DRIFTING SNOW WILL MAKE TRAVEL DIFFICULT. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. THE LATEST WISCONSIN ROAD CONDITIONS CAN BE OBTAINED BY CALLING 511. BE SURE TO DRESS APPROPRIATELY FOR THE COLD WEATHER WHEN HEADING OUT TO SHOVEL OR USE THE SNOWBLOWER TUESDAY MORNING. $$ WIZ005-010-011-018>020-030-031-035>037-131000- /O.EXT.KGRB.WC.Y.0002.090113T0900Z-090113T1800Z/ VILAS-ONEIDA-FOREST-LINCOLN-LANGLADE-MENOMINEE-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT 913 PM CST MON JAN 12 2009 ...WIND CHILL ADVISORY NOW IN EFFECT FROM 3 AM TO 12 PM CST TUESDAY... THE WIND CHILL ADVISORY IS NOW IN EFFECT FROM 3 AM TO 12 PM CST TUESDAY. WIND CHILLS WILL DROP TO 30 BELOW ZERO BY LATE TONIGHT...AND CONTINUE AT THAT LEVEL TUESDAY MORNING. WIND CHILLS THIS COLD CAN CAUSE FROSTBITE ON EXPOSED SKIN IN AROUND 20 MINUTES. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES. $$ JS
000 WWUS43 KGRB 130530 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1130 PM CST MON JAN 12 2009 ...COLDER AIR TO SURGE INTO THE AREA OVERNIGHT... .SNOW FROM A STORM SYSTEM TRACKING INTO LOWER MICHIGAN WILL EXIT THE AREA OVERNIGHT. BUT BRISK NORTH WINDS BEHIND THE STORM WILL USHER BITTERLY COLD AIR INTO THE REGION. THE COMBINATION OF WIND AND FALLING TEMPERATURES WILL CREATE WIND CHILLS AS LOW AS 30 BELOW ZERO IN PARTS OF NORTH CENTRAL AND CENTRAL WISCONSIN LATE TONIGHT INTO TUESDAY MORNING. WIDESPREAD BLOWING AND DRIFTING SNOW IS EXPECTED IN EAST-CENTRAL WISCONSIN...WHERE MORE SLOW FELL MONDAY EVENING. WIZ045-131200- /O.CON.KGRB.WW.Y.0003.000000T0000Z-090113T1200Z/ /O.CON.KGRB.WC.Y.0002.090113T1200Z-090113T1800Z/ WAUSHARA- INCLUDING THE CITY OF...WAUTOMA 1130 PM CST MON JAN 12 2009 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY... ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 6 AM TO 12 PM CST TUESDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY. A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 6 AM TO 12 PM CST TUESDAY. LIGHT SNOW AND FLURRIES WILL END OVERNIGHT...WITH LITTLE ADDITIONAL ACCUMULATION EXPECTED. BUT INCREASING NORTHWEST WINDS WILL LEAD TO WIDESPREAD BLOWING AND DRIFTING OF THE FRESHLY FALLEN SNOW. IN ADDITION...WIND CHILLS WILL DROP TO 30 BELOW ZERO BY LATE TONIGHT...AND CONTINUE AT THAT LEVEL TUESDAY MORNING. WIND CHILLS THIS COLD CAN CAUSE FROSTBITE ON EXPOSED SKIN IN AROUND 20 MINUTES. A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT SNOW AND BLOWING AND DRIFTING SNOW WILL MAKE TRAVEL DIFFICULT. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. THE LATEST WISCONSIN ROAD CONDITIONS CAN BE OBTAINED BY CALLING 511. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. BE SURE TO DRESS APPROPRIATELY FOR THE COLD WEATHER WHEN HEADING OUT TO SHOVEL OR USE THE SNOWBLOWER TUESDAY MORNING. $$ WIZ038-039-048>050-131200- /O.CON.KGRB.WW.Y.0003.000000T0000Z-090113T1200Z/ OUTAGAMIE-BROWN-WINNEBAGO-CALUMET-MANITOWOC- INCLUDING THE CITIES OF...APPLETON...GREEN BAY...OSHKOSH... CHILTON...TWO RIVERS 1130 PM CST MON JAN 12 2009 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY. SNOW WILL DIMINISH AND THEN END AFTER MIDNIGHT. ADDITIONAL ACCUMULATIONS WILL BE MINOR. BUT INCREASING NORTHWEST WINDS WILL LEAD TO WIDESPREAD BLOWING AND DRIFTING OF THE FRESHLY FALLEN SNOW. IN ADDITION...WIND CHILLS WILL DROP TO 15 BELOW TO 20 BELOW ZERO BY TUESDAY MORNING. A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT SNOW AND BLOWING AND DRIFTING SNOW WILL MAKE TRAVEL DIFFICULT. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. THE LATEST WISCONSIN ROAD CONDITIONS CAN BE OBTAINED BY CALLING 511. BE SURE TO DRESS APPROPRIATELY FOR THE COLD WEATHER WHEN HEADING OUT TO SHOVEL OR USE THE SNOWBLOWER TUESDAY MORNING. $$ WIZ022-040-131200- /O.CON.KGRB.WW.Y.0003.000000T0000Z-090113T1200Z/ DOOR-KEWAUNEE- INCLUDING THE CITIES OF...STURGEON BAY...ALGOMA 1130 PM CST MON JAN 12 2009 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY. SNOW WILL TAPER TO FLURRIES AFTER MIDNIGHT...AFTER A TOTAL ACCUMULATION OF 3 OR 4 INCHES. BUT INCREASING NORTHWEST WINDS WILL LEAD TO WIDESPREAD BLOWING AND DRIFTING OF THE SNOW LATER TONIGHT. IN ADDITION...WIND CHILLS WILL DROP TO 15 BELOW TO 20 BELOW ZERO BY TUESDAY MORNING. A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT SNOW AND BLOWING AND DRIFTING SNOW WILL MAKE TRAVEL DIFFICULT. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. THE LATEST WISCONSIN ROAD CONDITIONS CAN BE OBTAINED BY CALLING 511. BE SURE TO DRESS APPROPRIATELY FOR THE COLD WEATHER WHEN HEADING OUT TO SHOVEL OR USE THE SNOWBLOWER TUESDAY MORNING. $$ WIZ005-010-011-018>020-030-031-035>037-131200- /O.CON.KGRB.WC.Y.0002.090113T0900Z-090113T1800Z/ VILAS-ONEIDA-FOREST-LINCOLN-LANGLADE-MENOMINEE-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT 1130 PM CST MON JAN 12 2009 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM TO 12 PM CST TUESDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM TO 12 PM CST TUESDAY. WIND CHILLS WILL DROP TO 30 BELOW ZERO BY LATE TONIGHT...AND CONTINUE AT THAT LEVEL TUESDAY MORNING. WIND CHILLS THIS COLD CAN CAUSE FROSTBITE ON EXPOSED SKIN IN AROUND 20 MINUTES. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES. $$ JS
000 WWUS43 KGRB 130901 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 301 AM CST TUE JAN 13 2009 ...BITTER COLD AIR ARRIVING TODAY... .THE STORM SYSTEM BROUGHT 2 TO 4 INCHES OF SNOW TO PARTS OF NORTHERN AND CENTRAL WISCONSIN OVERNIGHT WILL MOVE AWAY FROM THE REGION EARLY TODAY...BUT BITTER COLD AIR WILL FOLLOW ON GUSTY NORTHWEST WINDS. THE COMBINATION OF GUSTY WINDS AND TEMPERATURES NEAR ZERO WILL PRODUCE DANGEROUS WIND CHILLS IN MUCH OF CENTRAL AND NORTH CENTRAL WISCONSIN THROUGH MIDDAY TODAY. WIZ045-131715- /O.CAN.KGRB.WW.Y.0003.000000T0000Z-090113T1200Z/ /O.EXT.KGRB.WC.Y.0002.090113T0901Z-090113T1800Z/ WAUSHARA- INCLUDING THE CITY OF...WAUTOMA 301 AM CST TUE JAN 13 2009 ...WIND CHILL ADVISORY NOW IN EFFECT UNTIL NOON CST TODAY... ...WINTER WEATHER ADVISORY IS CANCELED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELED THE WINTER WEATHER ADVISORY. THE WIND CHILL ADVISORY IS NOW IN EFFECT UNTIL NOON CST TODAY. THE SNOW HAS ENDED...BUT GUSTY NORTHWEST WINDS OF 10 TO 20 MPH AND TEMPERATURES FALLING TO NEAR ZERO WILL PRODUCE WINDS CHILLS TO 25 BELOW ZERO THIS MORNING. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES. $$ WIZ022-038>040-048>050-131015- /O.CAN.KGRB.WW.Y.0003.000000T0000Z-090113T1200Z/ DOOR-OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC- INCLUDING THE CITIES OF...STURGEON BAY...APPLETON...GREEN BAY... ALGOMA...OSHKOSH...CHILTON...TWO RIVERS 301 AM CST TUE JAN 13 2009 ...WINTER WEATHER ADVISORY IS CANCELED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELED THE WINTER WEATHER ADVISORY. THE SNOW HAS ENDED ACROSS THE FOX VALLEY AND LAKE SHORE COUNTIES...BUT GUSTY NORTHWEST WINDS OF 15 TO 25 MPH WILL CONTINUE TO PRODUCE SOME BLOWING AND DRIFTING SNOW...AND WIND CHILLS TO 10 BELOW ZERO UNTIL AROUND NOON. $$ WIZ005-010-011-018>020-030-031-035>037-131715- /O.CON.KGRB.WC.Y.0002.000000T0000Z-090113T1800Z/ VILAS-ONEIDA-FOREST-LINCOLN-LANGLADE-MENOMINEE-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT 301 AM CST TUE JAN 13 2009 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. NORTHWEST WINDS OF 10 TO 20 MPH...COMBINED WITH TEMPERATURES A FEW DEGREES BELOW ZERO...WILL PRODUCE WIND CHILLS OF 20 TO 30 BELOW ZERO THIS MORNING. WIND CHILLS THIS COLD CAN CAUSE FROSTBITE ON EXPOSED SKIN IN AROUND 20 MINUTES. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES. $$
000 WWUS43 KGRB 131116 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 516 AM CST TUE JAN 13 2009 ...BITTER COLD AIR ARRIVING TODAY... .BITTER COLD AIR WILL ARRIVE ON GUSTY NORTHWEST WINDS THIS MORNING. THE COMBINATION OF GUSTY WINDS AND TEMPERATURES BELOW ZERO WILL PRODUCE DANGEROUS WIND CHILLS IN MUCH OF CENTRAL AND NORTH CENTRAL WISCONSIN THROUGH MIDDAY TODAY. WIZ005-010-011-018>020-030-031-035>037-045-131800- /O.CON.KGRB.WC.Y.0002.000000T0000Z-090113T1800Z/ VILAS-ONEIDA-FOREST-LINCOLN-LANGLADE-MENOMINEE-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-WAUSHARA- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...WAUTOMA 516 AM CST TUE JAN 13 2009 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. NORTHWEST WINDS OF 10 TO 20 MPH...COMBINED WITH TEMPERATURES AROUND 5 DEGREES BELOW ZERO...WILL PRODUCE WIND CHILLS OF 20 TO 30 BELOW ZERO THIS MORNING. WIND CHILLS THIS COLD CAN CAUSE FROSTBITE ON EXPOSED SKIN IN AROUND 20 MINUTES. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES. $$
000 WWUS43 KGRB 131712 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1112 AM CST TUE JAN 13 2009 ...BITTERLY COLD WIND CHILLS IMPROVING... .DAYTIME HEATING COMBINED WITH DIMINISHING NORTHWEST WINDS HAVE HELPED WIND CHILL VALUES IMPROVE LATE ABOVE ADVISORY CRITERIA LATE THIS MORNING. FURTHER IMPROVEMENT IS EXPECTED THIS AFTERNOON...BUT WIND CHILL READINGS WILL REMAIN BETWEEN 10 AND 20 BELOW ZERO. WIZ005-010-011-018>020-030-031-035>037-045-131815- /O.CAN.KGRB.WC.Y.0002.000000T0000Z-090113T1800Z/ VILAS-ONEIDA-FOREST-LINCOLN-LANGLADE-MENOMINEE-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-WAUSHARA- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...WAUTOMA 1112 AM CST TUE JAN 13 2009 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE WIND CHILL ADVISORY. $$ MPC
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this wind chill advisory went out at Jan 12, 4:33 AM CST, 8 minutes earlier.
Area forecast discussion, Jan 12, 4:33 AM CST, 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 433 AM CST MON JAN 12 2009 .SHORT TERM...TODAY THROUGH TUESDAY...MAIN FCST CONCERNS ARE SNOWFALL AMOUNTS WITH THE CLIPPER SYSTEM THIS AFTERNOON AND EVG...THEN COLDER TEMPS AND WIND CHILLS LATE TONIGHT INTO TUESDAY. MODELS HAVE TRENDED SLOWER AND FARTHER SOUTH WITH THE CLIPPER SYSTEM... DUE TO CONTINUED AMPLIFICATION OF THE UPPER RIDGE OVER THE EASTERN PACIFIC. HAVE PULLED POPS COMPLETELY FROM MOST OF THE CWA FOR THIS MORNING...AND LOWERED THEM CONSIDERABLY OVER OUR EASTERN COUNTIES FOR THIS AFTERNOON. IT IS POSSIBLE THAT IT MAY NOT SNOW UNTIL EARLY EVG IN THE EASTERN FOX VALLEY AND LKSHR AREAS...DUE TO LINGERING DRY AIR IN THE LOWER ATMOSPHERE. WILL CARRY LIKELY POPS OVER MOST OF N WI...AND CATEGORICAL FOR OUR SOUTHERN COUNTIES TONIGHT. TOTAL ACCUMS OF 1-2 INCHES NORTH...2-3 INCHES SOUTH LOOK REASONABLE. LAKE ENHANCEMENT OVER VILAS COUNTY WILL LIKELY RESULT IN LOCALLY HIGHER AMOUNTS THERE...PERHAPS AROUND 4 INCHES. DRIER AIR CROSSING WSTRN LK SUPERIOR LATER TONIGHT SHOULD LIMIT ACCUMS LATE TONIGHT INTO TUESDAY MORNING. WITH THE CLIPPER SYSTEM AND ASSOCIATED STG ISALLOBARIC GRADIENT PASSING FARTHER SOUTH THAN EARLIER EXPECTED...WINDS ARE NOT EXPECTED TO BE AS STG AS EARLIER THOUGHT. EVEN SO...WOULD STILL EXPECT SOME BLOWING AND DRIFTING SNOW TO OCCUR ALG THE LKSHR OVERNIGHT. TEMPS WILL PLUMMET TONIGHT AS ARCTIC AIR POURS INTO THE RGN. HOWEVER...THE TEMPERATURE FALL WILL BE LIMITED BY LINGERING CLOUD COVER. BEST CHC OF CLEARING SKIES WILL BE OVER CNTRL WI LATE...SO WILL HAVE THE COLDEST TEMPS THERE. IN GENERAL...WENT 3-5 DEGREES COLDER THAN GUIDANCE FOR MIN TEMPS...RANGING FROM THE SINGLE DIGITS ABOVE ZERO ALONG THE LKSHR TO AROUND 10 BELOW ZERO IN OUR FAR SW CWA. BEST BET FOR WIND CHILLS BLO -25 (ADVISORY CRITERIA) IS ACROSS OUR WSTRN TIER OF COUNTIES...SO HAVE ISSUED A WIND CHILL ADVISORY THERE. IF CLEARING OCCURS EARLIER OR FARTHER EAST THAN EXPECTED...THE ADVISORY MAY NEED TO BE EXPANDED EAST WITH SUBSEQUENT FCSTS. ANY LINGER LK-EFFECT WILL TAPER OFF OVER VILAS COUNTY BY TUES AFTERNOON. MOSTLY SUNNY SKIES ARE EXPECTED OVER MOST OF THE FA. DIURNAL TEMP RISE WILL LIKELY ONLY BE 5-8 DEGREES...SO A FEW PLACES IN NC/C WI MAY NOT REACH ZERO ON TUESDAY. .LONG TERM...TUESDAY NIGHT THROUGH SUNDAY. TIMING THE STARTING AND ENDING TIMES OF THE NEXT SNOW-PRODUCING SYSTEM...LAKE EFFECT IN THE NORTH AND COLD TEMPERATURES ARE THE MAIN CONCERNS THROUGH THE END OF THE WORK WEEK. THE MAIN FEATURE OVER MUCH OF THE CONUS WILL BE AN UPPER LEVEL TROUGH. A SHORT WAVE MOVING THROUGH THE MAIN TROUGH...AND A CLIPPER SYSTEM AT THE SURFACE ARE EXPECTED TO BRING SNOW TO THE FORECAST AREA LATE TUESDAY NIGHT. HELD OFF ANY MENTION OF SNOW UNTIL AFTER MIDNIGHT SINCE THE 00Z AND 06Z NAM AND 00Z GFS KEEP ANY QPF IN WESTERN WISCONSIN THROUGH 06Z WEDNESDAY AND THE 21Z SREF POPS...ALTHOUGH THEY INCREASE A BIT 03Z-06Z...WERE NOT ALL THAT HIGH. HAVE SLIGHT CHANCE POPS OVER DOOR COUNTY...OTHERWISE CHANCE POPS IN THE EAST AND LIKELY POPS IN CENTRAL WISCONSIN. SYSTEM SNOW WILL BEGIN TO DEPART THE AREA WEDNESDAY EVENING...BUT LAKE EFFECT SNOW SHOWERS IN THE NORTH ARE POSSIBLE BY THEN WITH 850MB TEMPERATURES OF -22C OR COLDER OVER WESTERN LAKE SUPERIOR. WIND DIRECTION SHOULD BE MOST FAVORABLE AROUND 00Z THURSDAY...THEN WINDS BACK AND SURFACE TO 850MB SHEAR INCREASES. IT APPEARS THAN ANY LAKE EFFECT SHOULD BE DONE BY 00Z FRIDAY SO THE FORECAST IS DRY FOR THURSDAY NIGHT. GUIDANCE TEMPERATURES WERE WELL BELOW NORMAL ON THE 00Z MEX. SO FORECAST TEMPERATURES ARE BELOW 00Z MEX SINCE GUIDANCE DOES NOT DO WELL DURING COLD OUTBREAKS. AND FLOW ALOFT WILL BE STRAIGHT OUT OF THE NORTHWEST TERRITORIES. && .AVIATION...PATCHY MVFR CIGS OVER CNTRL WI SHOULD GRADUALLY DISSIPATE THIS MORNING. EXPECT CIGS/VSBYS TO LOWER TO MVFR/IFR THIS AFTERNOON/EVG AS SNOW DEVELOPS FROM WEST TO EAST. && .MARINE...HAVE OPTED TO ISSUE A HIGH END SMALL CRAFT ADVISORY FOR LATE TONIGHT AND TUESDAY. THE CLIPPER SYSTEM IS TRACKING A BIT FARTHER SOUTH THAN EARLIER EXPECTED...SO THE WINDS ARE NOT EXPECTED TO BE AS STG AS EARLIER ANTICIPATED. && .GRB WATCHES/WARNINGS/ADVISORIES... WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO 12 PM CST TUESDAY FOR WIZ005-010-018-030-035-036-045. && KIECKBUSCH/MG
Hazardous weather outlook, Jan 11, 3:14 PM CST, 13 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 314 PM CST SUN JAN 11 2009 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-121200- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 314 PM CST SUN JAN 11 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL WISCONSIN...EAST CENTRAL WISCONSIN...NORTH CENTRAL WISCONSIN AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY TWO SEPARATE LOW PRESSURE SYSTEMS OR CLIPPER SYSTEMS ARE FORECAST TO AFFECT THE REGION THIS WEEK AND BRING THE POTENTIAL FOR ACCUMULATING SNOW. EACH CLIPPER SYSTEM WILL ALSO BE FOLLOWED WITH A SURGE OF COLD ARCTIC AIR ON BLUSTERY NORTH WINDS. THE FIRST LOW PRESSURE AREA WILL BRING 1 TO 3 INCHES OF SNOW TO MUCH OF THE REGION FROM MONDAY AFTERNOON INTO MONDAY EVENING. LATER MONDAY NIGHT INTO TUESDAY MORNING BLUSTERY NORTH WINDS WILL COMBINE WITH SUBZERO TEMPERATURES TO PRODUCE DANGEROUSLY COLD WIND CHILLS IN THE 25 BELOW TO 40 BELOW ZERO RANGE. WINDS GUSTING TO 40 MPH OVER DOOR COUNTY MONDAY NIGHT...MAY PRODUCE BLOWING AND DRIFTING SNOW. A SECOND CLIPPER SYSTEM WILL BRING ANOTHER COUPLE INCHES LATE TUESDAY NIGHT INTO WEDNESDAY FOLLOWED BY YET ANOTHER SURGE OF ARCTIC AIR WITH DANGEROUSLY COLD WIND CHILLS LASTING FROM WEDNESDAY NIGHT INTO EARLY THURSDAY. EVEN THOUGH WINDS DIMINISH...THE COLD AIR MASS WILL LINGER FOR THE REMAINDER OF THE WORK WEEK. THE COLD NORTHWEST WINDS MOVING OVER THE WARMER WATERS OF LAKE SUPERIOR MAY ALSO PRODUCE A LENGTHY PERIOD OF LAKE EFFECT SNOW SHOWERS ACROSS NORTH CENTRAL WISCONSIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ521-522-541>543-121200- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 314 PM CST SUN JAN 11 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY A GALE WATCH IS IN EFFECT FOR LATE MONDAY NIGHT INTO TUESDAY MORNING. GALE FORCE GUSTS TO 40 KNOTS ARE POSSIBLE AS ARCTIC AIR POURS INTO THE REGION IN THE WAKE OF A DEPARTING CLIPPER SYSTEM. MPC/TDH
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 12, 4:55 AM CST | Small Craft Advisory | GRB | 34 hr |
Nearby
Wind Chill Advisories in Wisconsin, 2009Every wind chill advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.